MathSciNet Relay Station
MathSciNet bibliographic data
MR2770962 (2012c:05288) 05C82 (91D30 92B05)
Barthélemy, Marc Spatial networks. Phys. Rep. 499 (2011), no. 1-3, 1–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement